# SDR YENA2020010630006

- Difficulty date: January 3, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000272
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101638
- Part serial: 1194
- Condition: Odor
- Location: Recirculation
- Part time: 28,009 hours, 18,120 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

L/H RECIRC REMOTE CB POPPED ACCOMPANIED BY VERY STRONG ELECTRICAL ODOR IN COCKPIT AND AFT GALLEY; R & R RE-CIRCULATION FAN MID E IAW AMM 21-26-00 AS PER PRECAUTIONARY.
